# SDR AALA20001591

- Difficulty date: September 22, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS FROM ROW 9D THROUGH 15D INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
